1. Academic experts
  2. Research students
  3. Students
  4. Alumni
  5. Senior people at City
  6. Non-academic staff
  7. Honorary graduates

Contact Information


Postal Address

City, University of London
Northampton Square
United Kingdom



Dr Hazi read Mathematics at the University of Cambridge, graduating in 2013 with a combined BA/MMath degree. He continued his postgraduate studies at Cambridge, completing a PhD in 2018. After working as a postdoctoral researcher at the University of Leeds, he joined City as an 1851 Research Fellow in 2019.


  1. PhD, University of Cambridge, United Kingdom, Oct 2013 – Apr 2018
  2. MMath, University of Cambridge, United Kingdom, Oct 2012 – Jun 2013
  3. BA, University of Cambridge, United Kingdom, Oct 2009 – Jun 2012

Postgraduate training

  1. Postdoctoral Research Assistant, University of Leeds, Leeds, United Kingdom, Oct 2017 – Sep 2018


  1. Research Fellow, City, University of London, Oct 2019 – present


  1. 1851 Research Fellow, Royal Commission for the Exhibition of 1851, Oct 2019 – Sep 2022

Memberships of professional organisations

  1. Associate, London Mathematical Society, Nov 2018 – present


Journal articles (6)

  1. Hazi, A. (2017). Radically filtered quasi-hereditary algebras and rigidity of tilting modules. Mathematical Proceedings of the Cambridge Philosophical Society, 163(2), pp. 265–288. doi:10.1017/S0305004116001006.
  2. Hazi, A. (2017). Balanced semisimple filtrations for tilting modules. Representation Theory, 21(2), pp. 4–19. doi:10.1090/ert/495.
  3. Hazi, A. Matrix recursion for positive characteristic diagrammatic Soergel
    bimodules for affine Weyl groups.
  4. Bowman, C., Hazi, A. and Norton, E. The modular Weyl-Kac character formula. .
  5. Bowman, C., Cox, A. and Hazi, A. Path isomorphisms between quiver Hecke and diagrammatic Bott-Samelson
    endomorphism algebras.
  6. Bowman, C., Cox, A., Hazi, A. and Michailidis, D. Path combinatorics and light leaves for quiver Hecke algebras. .

Working paper

  1. Hazi, A., Martin, P.P. and Parker, A.E. (2021). Indecomposable tilting modules for the blob algebra.